68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Experience on herceptin

3 REPLIES 3
Sandru
Member

Re: Experience on herceptin

Hello dear,  Im on chemotherapy now. Truely its so hard for me. I got Nausea and vomiting for 3 days after having chemotherapy. I used ondesterone to prevent from vomiting. I lost my hair three weeks after the first chemotherapy. Now Im on third cycle. Another 5 doses to go. My WBC count also getting low. Better to use more fresh fruits with vitamin C. Protecting from infection is a main thing. Having light foods and more fluids during first days is goods. Be strong dear. Just try to spend the day with some favorite activities. Then it wont be so hard. Good luck

rt1980
Member

Re: Experience on herceptin

Hi, sorry I don’t have any answers but I’m interested too. Just recently been told I need to start on this. I’m more worried about the chemo right now so would be useful to hear your experiences?

 

LauraH_BCN
Member

Re: Experience on herceptin

Hi @Sandru,

 

Thanks for sharing your experience. We're sorry you haven't had a reply yet, hopefully someone will come along soon to share their experience with Herceptin. You may find this thread helpful: https://forum.breastcancercare.org.uk/t5/Chemotherapy/12-Weekly-Taxol-Herceptin/m-p/433650#M36365.

Best wishes,

Laura at Breast Cancer Care

Sandru
Member

Experience on herceptin

Im 27yrs old girl with grade 2 breast CA. Two surgeries done. Now on chemotherapy. I got triple positive breast cancer. Theres a plan to have herceptin too. Some one pls tell me about the experiences when taking herceptin